MathSciNet Relay Station
MathSciNet bibliographic data
MR2379423 (2009i:37040) 37B55 (37D25)
Bjerklöv, Kristian; Johnson, Russell Minimal subsets of projective flows. Discrete Contin. Dyn. Syst. Ser. B 9 (2008), no. 3-4, 493–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement